APOHEALTH Ibuprofen Soft Gel Capsules

APOHEALTH Ibuprofen Soft Gel Capsules provides relief of pain and inflammation including discomfort associated with migraine and tension headaches, muscular aches, dental pain, period pain, aches and pains associated with colds and flu, arthritic pain and reduces fever.

    Active Ingredient(s):

  • Ibuprofen 200 mg

Reference Brand:

Works in the same way as Advil.

    Size:

  • 20 soft gel capsules
  • 40 soft gel capsules
  • 100 soft gel capsules
Back To Products